Important Notice: Our web hosting provider recently started charging us for additional visits, which was unexpected. In response, we're seeking donations. Depending on the situation, we may explore different monetization options for our Community and Expert Contributors. It's crucial to provide more returns for their expertise and offer more Expert Validated Answers or AI Validated Answers. Learn more about our hosting issue here.

Can the lowest dose of Abilify cause weight gain?

0
Posted

Can the lowest dose of Abilify cause weight gain?

0

• A: Even the lowest dose of Abilify may cause a change in your weight. If you see any unusual changes in your weight, then contact your health care provider and let them know. Do not stop this medication without first talking to your health care provider.

Related Questions

What is your question?

*Sadly, we had to bring back ads too. Hopefully more targeted.